NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"please i took a malaria drug and have been experiencing serious stomach upset, vomiting and loss of appetite ...pls help!"

    User Avatar
    A 24 years year old female asked:
    7 months ago
    please i took a malaria drug and have been experiencing serious stomach upset, vomiting and loss of appetite ...pls help!
    Dr. Idrees G answered:
    7 months ago
    hello,it would have been better if you named the drug.but i strongly believe what you have are symptoms of the malaria you are trying to treat.see a doctor once and for all to run malaria test and get treated properly.stop self medication
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app